# SDR CALA0200381

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR UNDER G1 GALLEY DRAIN PAN CORRODED.  THE CORRODED AREA WAS REMOVED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-11-1, FIGURE 13 AND 53-01, FIGURE 1.
